# SDR SWAA2022020137904

- Difficulty date: August 24, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737
- Aircraft serial: 27897
- Aircraft time: 55,717 hours, 32,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PASSENGER CABIN FLOORBOARD 241XF; TOP LAYER IS DELAMINATED DOWN CENTER OF FLOORBOARD. / REPAIRED TOP LAYER DELAMINATION OF PASSENGER CABIN FLOORBOARD 241KF I/A/W B737 SRM 53-00-50-2R-1. A26386; A51273
